zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiplicity results using bifurcation techniques for a class of boundary value problems of impulsive differential equations. (English) Zbl 1221.34072
Summary: Using bifurcation techniques we investigate the existence of multiple solutions for a class of second order impulsive equations.
MSC:
34B37Boundary value problems for ODE with impulses
47J15Abstract bifurcation theory
References:
[1]Choisy, M.; Guegan, J. F.; Rohani, P.: Dynamics of infectious diseases and pulse vaccination: teasing apart the embedded resonance effects, Physica D 22, 26-35 (2006) · Zbl 1110.34031 · doi:10.1016/j.physd.2006.08.006
[2]Donofrio, A.: On pulse vaccination strategy in the SIR epidemic model with vertical transmission, Appl math lett 18, 729-732 (2005) · Zbl 1064.92041 · doi:10.1016/j.aml.2004.05.012
[3]Elias, U.: Eigenvalue problems for the equation Ly+λp(x)y=0, J differ equations 29, 28-57 (1978) · Zbl 0369.34008 · doi:10.1016/0022-0396(78)90039-6
[4]Fu, X.; Qi, J.; Liu, Y.: General comparison principle for impulsive variable time differential equations with application, Nonlinear anal 42, 1421-1429 (2000) · Zbl 0985.34011 · doi:10.1016/S0362-546X(99)00163-7
[5]Fu, X.; Yan, B.; Liu, Y.: Introduction to impulsive differential system, (2005)
[6]Gao, S.; Chen, L.; Nieto, J. J.; Torres, A.: Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine 24, 6037-6045 (2006)
[7]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[8]Li, W.; Huo, H.: Global attractivity of positive periodic solutions for an impulsive delay periodic model of respiratory dynamics, J comput appl math 174, 227-238 (2005) · Zbl 1070.34089 · doi:10.1016/j.cam.2004.04.010
[9]Ma, R.: Global behavior of the components of nodal solutions of asymptotically linear eigenvalue problems, Appl math lett 21, 754-760 (2008) · Zbl 1152.34319 · doi:10.1016/j.aml.2007.07.029
[10]Ma, R.; An, Y.: Global structure of positive solutions for nonlocal boundary value problems involving integral conditions, Nonlinear anal 71, 4364-4376 (2009) · Zbl 1178.34029 · doi:10.1016/j.na.2009.02.113
[11]Ma, R.; O’regan, D.: Nodal solutions for second-order m-point boundary value problems with nonlinearities across several eigenvalues, Nonlinear anal (TMA) 64, 1562-1577 (2006) · Zbl 1101.34006 · doi:10.1016/j.na.2005.07.007
[12]Rabinowitz, P. H.: Some global results for nonlinear eigenvalue problems, J funct anal 7, 487-513 (1971) · Zbl 0212.16504 · doi:10.1016/0022-1236(71)90030-9
[13]Rabinowitz, P. H.: On bifurcation from infinity, J differ equations 14, 462-475 (1973) · Zbl 0272.35017 · doi:10.1016/0022-0396(73)90061-2
[14]Rachunkov, I.; Tvrdy, M.: Non-ordered lower and upper functions in second-order impulsive periodic problems, Dyn contin discrete impuls syst ser A math anal 12, 397-415 (2005) · Zbl 1086.34026
[15]Rynne, B. P.: Infinitely many solutions of superlinear fourth order boundary value problems, Topol methods nonlinear anal 19, No. 2, 303-312 (2002) · Zbl 1017.34015
[16]Tang, S.; Chen, L.: Density-dependent birth rate, birth pulses and their population dynamic consequences, J math biol 44, 185-199 (2002) · Zbl 0990.92033 · doi:10.1007/s002850100121
[17]Walter, W.: Ordinary differential equations, (1998)
[18]Zavalishchin, S. T.; Sesekin, A. N.: Dynamic impulse systems: theory and applications, (1997)
[19]Yan, J.; Zhao, A.; Nieto, J. J.: Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka – Volterra systems, Math comput model 40, 509-518 (2004) · Zbl 1112.34052 · doi:10.1016/j.mcm.2003.12.011